# SDR UALA2011081504298

- Difficulty date: August 14, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE AREA OF STA 500, 520 STR 17L,18L ON LEFT SIDE OF FUSELAGE APPROX 10 FT FROM DOOR 1L AT FLOOR LEVEL.   MAJOR REPAIR ACCOMPLISHED: INTERIM RPR DONE PER BOEING MSG REQUIRED PERM RPR BY GSO.  FUSELAGE SKIN REPAIRED WITH DOUBLER-FILLER REPAIR PER REO G138 42, REV D ON NON ROUTINE 20001.  CREATED CF9079 PER EVA 81204 FOR 24 MONTH DTA.
